Citation Formats
A BAYESIAN APPROACH TO PARAMETER ESTIMATION IN BINARY LOGIT AND PROBIT MODELS
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

D. Tektas And S. Guenay, "A BAYESIAN APPROACH TO PARAMETER ESTIMATION IN BINARY LOGIT AND PROBIT MODELS," HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , vol.37, no.2, pp.167-176, 2008

Tektas, D. And Guenay, S. 2008. A BAYESIAN APPROACH TO PARAMETER ESTIMATION IN BINARY LOGIT AND PROBIT MODELS. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , vol.37, no.2 , 167-176.

Tektas, D., & Guenay, S., (2008). A BAYESIAN APPROACH TO PARAMETER ESTIMATION IN BINARY LOGIT AND PROBIT MODELS. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , vol.37, no.2, 167-176.

Tektas, DERYA, And Sueleyman Guenay. "A BAYESIAN APPROACH TO PARAMETER ESTIMATION IN BINARY LOGIT AND PROBIT MODELS," HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , vol.37, no.2, 167-176, 2008

Tektas, DERYA And Guenay, Sueleyman. "A BAYESIAN APPROACH TO PARAMETER ESTIMATION IN BINARY LOGIT AND PROBIT MODELS." HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , vol.37, no.2, pp.167-176, 2008

Tektas, D. And Guenay, S. (2008) . "A BAYESIAN APPROACH TO PARAMETER ESTIMATION IN BINARY LOGIT AND PROBIT MODELS." HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , vol.37, no.2, pp.167-176.

@article{article, author={DERYA ERSEL And author={Sueleyman Guenay}, title={A BAYESIAN APPROACH TO PARAMETER ESTIMATION IN BINARY LOGIT AND PROBIT MODELS}, journal={HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS}, year=2008, pages={167-176} }